Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Feeling numbness in leg and hand. Could it be due to hormone? What is the chances of MS?

User rating for this question
Very Good
Answered by

Practicing since : 1974
Answered : 125 Questions
hi,i'm 45 years old and two weeks ago i had akind of numb feeling in my left leg, went to docs and she said it could be from at pinched nerve, i now have the same feeling in my right hand with an XXXXXXX quivering like a jelly, have read a bit about hormone imbalance causing this [not had period since jan] but i'm out of my mind with worry that this could be something like MS or likes. i have seen a chiropractor twice since last week and although the numbness in leg temp disappeared for a couple of days, i still have this XXXXXXX nervous shudderring feeling, don't know if this is nerves caused by worry or not. please help!
Posted Sun, 5 Aug 2012 in Brain and Spine
Answered by Dr. Pratap Sanchetee 1 hour later
It’s unlikely that your symptoms are due to multiple sclerosis. There are several causes that we should be considering including a nerve problem, a metabolic problem or simply menopause related symptoms.
As of now, the following would be the most logical steps ahead:
a.     See a physician and get a complete exam to rule out a neurological deficit. Only an exam and some testing can actually reveal early stages of a problem. We would also need a dietary history to rule out a deficiency disorder
b.     We’ll need to run some investigations including a complete blood count, peripheral smear, blood sugar, serum creatinine, thyroid function tests, Vit B12 level etc based on recommendation of physician
Let me know if I can address any more concerns
Dr. Pratap
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor